Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Progesterone Shot

I have a blood clot by my uterus and my doctor prescribed me to take a progesterone shot once a week. Well, I woke up this morning and both places I got the shot at from the past 2 weeks were swollen, red, splotchy around it and looks like a huge rash that itches. Has anyone had this occur from this shot?

Answer Question
 
ABPeterson

Asked by ABPeterson at 10:16 AM on Nov. 14, 2010 in Pregnancy

Level 17 (4,580 Credits)
Answers (2)
  • I was on the shot until I was 12 weeks and my arm would just be sore for a few days. You should call your doctor and let them know what is going on.
    ladyambition

    Answer by ladyambition at 10:25 AM on Nov. 14, 2010

  • Iam currently pregnant w/my 4th child on this shot & thats a very normal reaction. Ive been getting them since 16 wks & im not 32 wks and got them with my last 3 pregnancys up to wk 36 and they are still very painful injections & leave my butt check red, swollen, rash looking & black & blued. Its a very nasty shot...:(
    kcush10

    Answer by kcush10 at 10:45 AM on Nov. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.